# SDR CALA2023081602529

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 69,151 hours, 30,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 289190
- Condition: No Test
- Location: 10wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (10WL) FAILED ON EMERGENCY LIGHTNING CAPACITY TEST AND REQUIRES REPLACEMENT. RECORDED ON LTPR NR#5001249492-0010. BATTERY REPLACEMENT OF (10WL) PERFORMED IAW AMM:33-51-38-000-002 & 33-51-38-400-002 REV 120. TEST SATISFACTORY. REMOVED PART INFO P/N:AD-3214-31, S/N:289190, INSTALL PART INFO: P/N; AD-3214-31, S/N:303915, RECORDED ON LTPR NR#5001249492-0010.
